i started taking lotensin, about two weeks ago.
13 Aug 2010
These could be because of the side effects of taking Lotensin, the side effects reported are:
Based on these studies, the most common problems with Lotensin include:
Headache -- in up to 6 percent of people
Dizziness -- up to 3.6 percent
Fatigue -- up to 2.4 percent, this could lead to back pain.
Other Lotensin side effects occurring in more than 1 percent of people include but are not limited to:
Up to 1. 2 percent of people with high blood pressure who were taking Lotensin reported a cough. Up to 0.6 percent of people stopped taking their medicine because of this cough.
For people taking Lotensin, a cough can first appear within hours after taking the first dose or may first appear months after the medicine is first taken. Unfortunately, there is no way to know if or when a cough will occur. Once Lotensin is stopped, the cough also stops, though the amount of time for this can also vary. On average, it can take up to 14 days for the cough to completely go away. In some studies, however, it has been reported to take months.
For the other side effects such as sleeping on right side please talk to the doc for details who prescribed the med, or you could seek to get an alternate prescribed, there are many alternates available for high blood pressure. Be well & safe!
- Lotensin Information for Consumers
- Lotensin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Lotensin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What is a good inexpensive alternative to lisinopril? I am 50 years old and was prescribed lisinopril for high blood pressure. My family and friends ...
12 answers • 25 Sep 2009
take losartin hct, need additional one to keep pressure down to 125-130/70, some have caused anoying cough or wheeze
3 answers • 6 Mar 2012
I am 41 years old an Hr professional female ,single and virgin.I never had been suffred from high Blood Pressure.The normal rating of Blood pressure ...
3 answers • 17 Apr 2013
It interrupts my sleep and after a couple of months it gets worse. I do well with the beta blockers like Benicar, but it is so expensive! What can I ...
3 answers • 29 Sep 2013